- About this Journal ·
- Abstracting and Indexing ·
- Aims and Scope ·
- Article Processing Charges ·
- Articles in Press ·
- Author Guidelines ·
- Bibliographic Information ·
- Citations to this Journal ·
- Contact Information ·
- Editorial Board ·
- Editorial Workflow ·
- Free eTOC Alerts ·
- Publication Ethics ·
- Reviewers Acknowledgment ·
- Submit a Manuscript ·
- Subscription Information ·
- Table of Contents
Advances in Numerical Analysis
Volume 2013 (2013), Article ID 470480, 8 pages
New Nonpolynomial Spline in Compression Method of for the Solution of 1D Wave Equation in Polar Coordinates
1Department of Mathematics, Faculty of Mathematical Sciences, University of Delhi, Delhi 110 007, India
2Department of Applied Mathematics, South Asian University, Akbar Bhawan, Delhi 110021, India
Received 21 December 2012; Revised 6 July 2013; Accepted 25 July 2013
Academic Editor: Rüdiger Weiner
Copyright © 2013 Venu Gopal et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
- W. G. Bickley, “Piecewise cubic interpolation and two-point boundary problems,” Computer Journal, vol. 11, no. 2, pp. 206–208, 1968.
- D. J. Fyfe, “The use of cubic splines in the solution of two point boundary value problems,” Computer Journal, vol. 12, pp. 188–192, 1969.
- N. Papamichael and J. R. Whiteman, “A cubic spline technique for the one dimensional heat conduction equation,” IMA Journal of Applied Mathematics, vol. 11, no. 1, pp. 111–113, 1973.
- J. A. Fleck Jr., “A cubic spline method for solving the wave equation of nonlinear optics,” Journal of Computational Physics, vol. 16, no. 4, pp. 324–341, 1974.
- G. F. Raggett and P. D. Wilson, “A fully implicit finite difference approximation to the one-dimensional wave equation using a cubic spline techinique,” Teaching Mathematics and its Applications, vol. 14, no. 1, pp. 75–77, 1994.
- M. K. Jain and T. Aziz, “Spline function approximation for differential equations,” Computer Methods in Applied Mechanics and Engineering, vol. 26, no. 2, pp. 129–143, 1981.
- M. K. Jain and T. Aziz, “Cubic spline solution of two-point boundary value problems with significant first derivatives,” Computer Methods in Applied Mechanics and Engineering, vol. 39, no. 1, pp. 83–91, 1983.
- M. K. Jain, S. R. K. Iyengar, and A. C. R. Pillai, “Difference schemes based on splines in compression for the solution of conservation laws,” Computer Methods in Applied Mechanics and Engineering, vol. 38, no. 2, pp. 137–151, 1983.
- M. K. Jain, Numerical Solution of Differential Equations, A Halsted Press Book. John Wiley & Sons, New York, NY, USA, 2nd edition, 1984.
- M. K. Kadalbajoo and R. K. Bawa, “Cubic spline method for a class of nonlinear singularly-perturbed boundary-value problems,” Journal of Optimization Theory and Applications, vol. 76, no. 3, pp. 415–428, 1993.
- M. K. Kadalbajoo and V. K. Aggarwal, “Cubic spline for solving singular two-point boundary value problems,” Applied Mathematics and Computation, vol. 156, no. 1, pp. 249–259, 2004.
- A. Khan and T. Aziz, “Parametric cubic spline approach to the solution of a system of second-order boundary-value problems,” Journal of Optimization Theory and Applications, vol. 118, no. 1, pp. 45–54, 2003.
- A. Khan, I. Khan, and T. Aziz, “A survey on parametric spline function approximation,” Applied Mathematics and Computation, vol. 171, no. 2, pp. 983–1003, 2005.
- J. Rashidinia, R. Jalilian, and V. Kazemi, “Spline methods for the solutions of hyperbolic equations,” Applied Mathematics and Computation, vol. 190, no. 1, pp. 882–886, 2007.
- H. Ding and Y. Zhang, “Parameters spline methods for the solution of hyperbolic equations,” Applied Mathematics and Computation, vol. 204, no. 2, pp. 938–941, 2008.
- R. K. Mohanty, M. K. Jain, and K. George, “On the use of high order difference methods for the system of one space second order nonlinear hyperbolic equations with variable coefficients,” Journal of Computational and Applied Mathematics, vol. 72, no. 2, pp. 421–431, 1996.
- R. K. Mohanty and U. Arora, “A new discretization method of order four for the numerical solution of one space dimensional second order quasi-linear hyperbolic equation,” International Journal of Mathematical Education in Science and Technology, vol. 33, pp. 829–838, 2002.
- R. K. Mohanty and N. Jha, “A class of variable mesh spline in compression methods for singularly perturbed two point singular boundary value problems,” Applied Mathematics and Computation, vol. 168, no. 1, pp. 704–716, 2005.
- R. K. Mohanty, “Stability interval for explicit difference schemes for multi-dimensional second-order hyperbolic equations with significant first-order space derivative terms,” Applied Mathematics and Computation, vol. 190, no. 2, pp. 1683–1690, 2007.
- R. K. Mohanty and V. Gopal, “High accuracy cubic spline finite difference approximation for the solution of one-space dimensional non-linear wave equations,” Applied Mathematics and Computation, vol. 218, no. 8, pp. 4234–4244, 2011.
- R. K. Mohanty and V. Gopal, “An off-step discretization for the solution of 1D mildly nonlinear wave equations with variable coefficients,” Journal of Advanced Research in Scientific Computing, vol. 4, no. 2, pp. 1–13, 2012.
- L. A. Hageman and D. M. Young, Applied Iterative Methods, Dover, New York, NY, USA, 2004.
- C. T. Kelly, Iterative Methods for Linear and Non-Linear Equations, SIAM, Philadelphia, Pa, USA, 1995.